RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2000, Volume 6, Number 2, Pages 515–535 (Mi timm522)  

This article is cited in 7 scientific papers (total in 7 papers)

An algorithm of adaptive minimax control for the pursuit-evasion process in discrete-time dynamical system

A. F. Shorikov


Full text: PDF file (3390 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2000, suppl. 2, S173–S190

Bibliographic databases:
UDC: 519.83
Received: 18.10.1999

Citation: A. F. Shorikov, “An algorithm of adaptive minimax control for the pursuit-evasion process in discrete-time dynamical system”, Trudy Inst. Mat. i Mekh. UrO RAN, 6, no. 2, 2000, 515–535; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 2, S173–S190

Citation in format AMSBIB
\Bibitem{Sho00}
\by A.~F.~Shorikov
\paper An algorithm of adaptive minimax control for the pursuit-evasion process in discrete-time dynamical system
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2000
\vol 6
\issue 2
\pages 515--535
\mathnet{http://mi.mathnet.ru/timm522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2065697}
\zmath{https://zbmath.org/?q=an:1116.49314}
\elib{http://elibrary.ru/item.asp?id=12228471}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2000
\issue , suppl. 2
\pages S173--S190


Linking options:
  • http://mi.mathnet.ru/eng/timm522
  • http://mi.mathnet.ru/eng/timm/v6/i2/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Shorikov, “Nelineinaya zadacha adaptivnogo minimaksnogo upravleniya dlya protsessa presledovaniya-ukloneniya v diskretnoi dinamicheskoi sisteme s neskolkimi presledovatelyami”, Vestnik ChelGU, 2003, no. 8, 203–215  mathnet
    2. A. F. Shorikov, “Adaptive minimax control of a pursuit process with many pursuers in discrete dynamical systems”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S193–S208  mathnet  mathscinet  zmath  elib
    3. Shorikov A.F., “An algorithm of adaptive minimax control for pursuit-evasion in discrete dynamical systems with several pursuers”, Journal of Computer and Systems Sciences International, 44:5 (2005), 761–776  mathscinet  zmath  isi
    4. D. R. Kuvshinov, “Chislennoe postroenie reshenii po Neshu v lineinoi pozitsionnoi differentsialnoi igre dvukh lits s fazovym prostranstvom razmernosti bolshe dvukh”, Tr. IMM UrO RAN, 19, no. 1, 2013, 170–181  mathnet  mathscinet  elib
    5. V. I. Ukhobotov, I. S. Stabulit, “Dinamicheskaya zadacha upravleniya pri nalichii pomekhi i s zadannym mnozhestvom momentov korrektsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:1 (2018), 74–81  mathnet  crossref  elib
    6. Ukhobotov I V., Stabulit I.S., “Dynamic Control Problem Under Interference With a Given Set of Correction Momenta”, Vestn. Udmurt. Univ.-Mat. Mekh. Kompyuternye Nauk., 28:1 (2018), 74–81  crossref  isi
    7. V. I. Ukhobotov, S. A. Nikitina, “Upravlenie diskretnoi dinamicheskoi sistemoi s pomekhoi”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 168, VINITI RAN, M., 2019, 105–113  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:147
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020